# SDR SRAA49604

- Difficulty date: April 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4472
- System (JASC): 6120 · Propeller Controlling System
- Part: Valve Housing
- Part number: 582855
- Condition: Defective
- Location: Nr 4 Engine
- Component: Hamstd, 54H60117
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FLT 1201 - DURING CRUISE, NR 4 PROPELLER RPM DECREASING BELOW 98 PERCENT, PRECAUTIONARY SHUT DOWN NR 4 ENGINE AND ACCOMPLISHED AIR TURN-BACK TO LIM.  LANDED SAFELY.  FOUND NR 4 PROPELLER VALVE HOUSING DEFECTIVE.  REPLACED VALVE HOUSING PER MM, CHAPTER 61.  OPS CHECKED GOOD MER MM, CHAPTER 71.  (X)
